# SDR SWAA051413

- Difficulty date: May 13, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 2,996 hours, 1,683 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6042221
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR EMERGENCY EXIT LIGHT BROKEN.  REPAIRED WIRING, REMOVED AND REPLACED LIGHT ASSY PER MM.
